<?xml version="1.0" encoding="UTF-8"?>
<feed xmlns="http://www.w3.org/2005/Atom" xmlns:dc="http://purl.org/dc/elements/1.1/">
  <title>DSpace Kolekcja:</title>
  <link rel="alternate" href="http://hdl.handle.net/11320/21351" />
  <subtitle />
  <id>http://hdl.handle.net/11320/21351</id>
  <updated>2026-10-30T08:30:03Z</updated>
  <dc:date>2026-10-30T08:30:03Z</dc:date>
  <entry>
    <title>Equivalences of Inconsistency and Henkin Models</title>
    <link rel="alternate" href="http://hdl.handle.net/11320/21374" />
    <author>
      <name>Braselmann, Patrick</name>
    </author>
    <author>
      <name>Koepke, Peter</name>
    </author>
    <id>http://hdl.handle.net/11320/21374</id>
    <updated>2026-10-29T14:18:01Z</updated>
    <published>2005-01-01T00:00:00Z</published>
    <summary type="text">Tytu&amp;#322;: Equivalences of Inconsistency and Henkin Models
Autorzy: Braselmann, Patrick; Koepke, Peter
Abstrakt: This article is part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Godel’s famous completeness theorem&#xD;
(K. Godel, “Die Vollstandigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte fur Mathematik und Physik 37 (1930), 349–360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag, New York Inc. The present article establishes some equivalences of inconsistency. It is proved that a countable union of consistent sets is consistent. Then the concept of a Henkin model is introduced. The contents of this article correspond to Chapter IV, par. 7 and Chapter V, par. 1 of Ebbinghaus, Flum, Thomas.</summary>
    <dc:date>2005-01-01T00:00:00Z</dc:date>
  </entry>
  <entry>
    <title>Consequences of the Sequent Calculus</title>
    <link rel="alternate" href="http://hdl.handle.net/11320/21373" />
    <author>
      <name>Braselmann, Patrick</name>
    </author>
    <author>
      <name>Koepke, Peter</name>
    </author>
    <id>http://hdl.handle.net/11320/21373</id>
    <updated>2026-10-29T13:30:13Z</updated>
    <published>2005-01-01T00:00:00Z</published>
    <summary type="text">Tytu&amp;#322;: Consequences of the Sequent Calculus
Autorzy: Braselmann, Patrick; Koepke, Peter
Abstrakt: This article is part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Godel’s famous completeness theorem&#xD;
(K. Godel, “Die Vollstandigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte fur Mathematik und Physik 37 (1930), 349-360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag New York Inc. The first main result of the present article is that the derivablility of a sequent doesn’t depend on the ordering of the antecedent. The second main result says: if a sequent is derivable, then the formulas in the antecendent only need to occur once.</summary>
    <dc:date>2005-01-01T00:00:00Z</dc:date>
  </entry>
  <entry>
    <title>A Sequent Calculus for First-Order Logic</title>
    <link rel="alternate" href="http://hdl.handle.net/11320/21372" />
    <author>
      <name>Braselmann, Patrick</name>
    </author>
    <author>
      <name>Koepke, Peter</name>
    </author>
    <id>http://hdl.handle.net/11320/21372</id>
    <updated>2026-10-29T12:27:08Z</updated>
    <published>2005-01-01T00:00:00Z</published>
    <summary type="text">Tytu&amp;#322;: A Sequent Calculus for First-Order Logic
Autorzy: Braselmann, Patrick; Koepke, Peter
Abstrakt: This article is part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Godel’s famous completeness theorem&#xD;
(K. Godel, “Die Vollstandigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte fur Mathematik und Physik 37 (1930), 349–360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag New York Inc. The present article introduces a sequent calculus for first-order logic. The correctness of this calculus is shown and some important inferences are derived. The contents of this article correspond to Chapter IV of Ebbinghaus, Flum, Thomas.</summary>
    <dc:date>2005-01-01T00:00:00Z</dc:date>
  </entry>
  <entry>
    <title>Substitution in First-Order Formulas. Part II. The Construction of First-Order Formulas</title>
    <link rel="alternate" href="http://hdl.handle.net/11320/21369" />
    <author>
      <name>Braselmann, Patrick</name>
    </author>
    <author>
      <name>Koepke, Peter</name>
    </author>
    <id>http://hdl.handle.net/11320/21369</id>
    <updated>2026-10-29T11:48:02Z</updated>
    <published>2005-01-01T00:00:00Z</published>
    <summary type="text">Tytu&amp;#322;: Substitution in First-Order Formulas. Part II. The Construction of First-Order Formulas
Autorzy: Braselmann, Patrick; Koepke, Peter
Abstrakt: This article is part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Godel’s famous completeness theorem&#xD;
(K. Godel, “Die Vollstandigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte fur Mathematik und Physik 37 (1930), 349-360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag New York Inc. The present article establishes that every substitution can be applied to every formula as in Chapter III par. 8, Definition 8.1, 8.2 of Ebbinghaus, Flum, Thomas. After that, it is observed that substitution doesn’t change the number of quantifiers of a formula. Then further details about substitution and some results about the construction of formulas are proven.</summary>
    <dc:date>2005-01-01T00:00:00Z</dc:date>
  </entry>
</feed>

